Journal of Mathematics and Statistics

Adapted Newton-Kantorovich Methods for Nonlinear Integral Equations

Mostefa Nadir and Amina Khirani

DOI : 10.3844/jmssp.2016.176.181

Journal of Mathematics and Statistics

Volume 12, Issue 3

Pages 176-181


For this work, the main idea is to make an adapted modification to the Newton-Kantorovich method destined to solve a nonlinear integral equations, so that by this technical method we obtain a simple application to this solution. Moreover, we compare the numerical results obtained by this method against ones obtained by another authors. This comparison showed the efficiency of this method.


© 2016 Mostefa Nadir and Amina Khirani. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.